MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER
Model Number 12860
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.Internal complaint number: (b)(4).
 
Event or Problem Description
It was reported the patient therapy controller (ptc) was inconsistent in bolus delivery, and displayed battery charging issues.There were no patient effects reported, and the device was returned for evaluation.
 
Additional Manufacturer Narrative
Device evaluation: the device was subjected to external and internal visual inspection, as well as functional and electrical testing.The evaluation determined that the charging issue was caused by an excess resistance on a connector pin of a power cable.Based on the results of the investigation, the reported issues were confirmed.The charging issue was resolved after disconnecting and reconnecting the cable, and the unit operated per specification.An error code indicating that the ptc could not locate and communicate with the pump was observed in the error log several times.The intermittent bolus delivery issue was likely due to attempting to deliver a bolus when the ptc and pump are not within the expected range of each other.Corrected g8 per request of fda, dated 10/sep/2020.Internal complaint number: complaint- (b)(4).

Brand Name
PROMETRA PATIENT THERAPY CONTROLLER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key6157812
Report Number3006803715-2016-00194
Device Sequence Number13547610
Product Code LKK
UDI-Device Identifier00810335020174
UDI-Public010081033502017411160616
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12860
Device Catalogue Number12860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2016
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by Manufacturer04/13/2017
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1